Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Heavy bleeding between periods while on birth control

I fell on my butt and it felt like something pushed up on my back. It was really painful at the time but 2 days later I m fine. The problem is that the next day I started bleeding as if I have my period it s been 3 days now. I m on birth control so my period is always on time so I m not suppose to be bleeding for at least 2 more weeks. Is there something wrong?
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello and welcome to health care magic forums.
Since your bleeding started the day after the trauma, we have to rule out injury to the structures in your pelvis. Some of the structures that can get injured are urethra (the tube through which urine come out) or tears in vaginal wall or cervix. So my advice is to visit your O&G specialist and let her have a look. She may order an ultrasound scan of the pelvis as well.
We cannot completely rule out the chance of menstrual bleeding even though it's 2 weeks early. But the most important thing is to ensure that you have no internal injuries.

Hope this discussion will be helpful to you.
Have a great day
Answered: Sat, 5 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor